# SDR SWAA2021081095229

- Difficulty date: July 14, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] DAMAGED AT EXISTING REPAIR FOUND TO BE OUT OF LIMITS NO ALLOWABLE DAMAGE FOUND AT SRM; [02] ADDING SRM REFERENCE USED: SRM 53-10-51-1A-1; [03] CORRECTING MEASUREMENT FOR SHORTEST/DEPTH (RATIO); [04] REMOVED EXISTING REPAIR FROM FLIGHT DECK FLOOR BETWEEN BS 250 TO BS 270 LBL 20 TO LBL 10 WL 207.54 PER SRM 51-40-02; [05] FABRICATED -1 REPLACEMENT WEB FROM 2024T3 .040 LOT # 1463135-1 ; FABRICATED DOUBLER -2 AND -3 FROM 2024T3 .050 LOT # 1459974-1 AT FLIGHT DECK FLOOR BETWEEN LBL 20 TO RBL 10 WL207.54 BS 250 TO BS 270; FABRICATED DOUBLER -2 AND -3 FROM 2024T3 .050 LOT # 1459974-1 AT FLIGHT DECK FLOOR BETWEEN LBL 20 TO RBL 10 WL207.54 BS 250 TO BS 270; APPLIED CHEMICAL CONVERSION COATING AT REPAIR PARTS REFERENCE SWA EA 1-753-34875 REV. IR. OK TO APPLY PRIMER ON PARTS;[12] INSTALLED NEW REPAIR PARTS ON FLIGHT DECK FLOOR BETWEEN BS 250 TO BS 270 LBL 20 TO RBL 10 WL 207.54 IAW SRM 51-40-02-OG-0; EA NO: 1-753-34875 REV IR AND APPLIED FILLET SEAL OF BMS 5-95 SEALANT AROUND THE EDGES OF THE REPAIR PER 737-700 SRM 51-20-05 AND EA NO:1-753-34875 REV IR. OK TO APPLY CIC AND PAINT; [13] INSTALLED NEW REPAIR PARTS ON FLIGHT DECK FLOOR BETWEEN BS 250 TO BS 270 LBL 20 TO RBL 10 WL 207.54 IAW SRM 51-40-02-OG-0;ESR:21-02218; EA NO: 1-753-34875
